# SDR ASAA0540617

- Difficulty date: November 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65C300361
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING ACCOMPLISHMENT OF EO 5710-01108, 1 FASTENER HOLE COMMON TO LBL 6.15 STIFFENER WAS OVERSIZED BEYOND ALLOWABLE DIAMETER TO REMOVED DAMAGE.  REAMED HOLE TO .388/.391 DIAMETER, INSTALLED FASTENER IAW ASA EA 5710-01123.  (M)
